# SDR UPS06848768

- Difficulty date: December 14, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SLIDE COMING OUT OF BOX.  REPACKED SLIDE IN BOX AND SECURED ON ENTRY DOOR.
